Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access October 28, 2015

Module Connes amenability of hypergroup measure algebras

  • Massoud Amini
From the journal Open Mathematics


We define the concept of module Connes amenability for dual Banach algebras which are also Banach modules with a compatible action. We distinguish a closed subhypergroup K0 of a locally compact measured hypergroup K, and show that, under different actions, amenability of K, M.K0/-module Connes amenability of M.K/, and existence of a normal M.K0/-module virtual diagonal are related.


[1] Runde, V., Amenability for dual Banach algebras, Studia Math., 2001, 148, 47-66. 10.4064/sm148-1-5Search in Google Scholar

[2] Runde, V., Connes-amenability and normal, virtual diagonals for measure algebras, J. London Math. Soc., 2003, 67, 643-656. 10.1112/S0024610703004125Search in Google Scholar

[3] Runde, V., Connes-amenability and normal, virtual diagonals for measure algebras II, Bull. Austral. Math. Soc., 2003, 68, 325-328. 10.1017/S0004972700037709Search in Google Scholar

[4] Runde, V., Dual Banach algebras: Connes-amenability, normal, virtual diagonals, and injectivity of the predual bimodule, Math. Scand., 2004, 95, 124-144. 10.7146/math.scand.a-14452Search in Google Scholar

[5] Johnson, B.E., Kadison, R.V., Ringrose, J., Cohomology of operator algebras III, Bull. Soc. Math. France, 1972, 100, 73-79. 10.24033/bsmf.1731Search in Google Scholar

[6] Jewett, R.I., Spaces with an abstract convolution of measures, Advances in Math., 1975, 18, 1-110. 10.1016/0001-8708(75)90002-XSearch in Google Scholar

[7] Bloom, W.R., Heyer, H., Harmonic Analysis of Probability Measures on Hypergroups, Walter de Gruyter, Berlin, 1995. 10.1515/9783110877595Search in Google Scholar

[8] Amini, M., Module amenability for semigroup algebras, Semigroup Forum, 2004, 69, 243-254. 10.1007/s00233-004-0107-3Search in Google Scholar

[9] M. A. Rieffel, Induced Banach representations of Banach algebras and locally compact groups, J. Func. Anal., 1967, 1, 443-491. 10.1016/0022-1236(67)90012-2Search in Google Scholar

[10] Daws, M., Dual Banach algebras: representations and injectivity, Studia Math., 2007, 178(3), 231-275. 10.4064/sm178-3-3Search in Google Scholar

[11] Ryan, R., Introduction to Tensor Products of Banach Spaces, Springer-Verlag, London, 2002. 10.1007/978-1-4471-3903-4Search in Google Scholar

[12] Corach, G., Galé, J. E., Averaging with virtual diagonals and geometry of representations. In: Banach algebras ’97, Walter de Grutyer, Berlin, 87-100, 1998. 10.1515/9783110802009.87Search in Google Scholar

[13] E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc., 1951, 71, 152-182. 10.1090/S0002-9947-1951-0042109-4Search in Google Scholar

[14] T. H. Koornwinder, Alan L. Schwartz, Product formulas and associated hypergroups for orthogonal polynomials on the simplex and on a parabolic biangle, Constr. Approx., 1997, 13, 537-567. 10.1007/s003659900058Search in Google Scholar

[15] Grothendieck, A., Critères de compacité dans les espaces fonctionnels généraux, Amer. J. Math., 1953, 74, 168-186. 10.2307/2372076Search in Google Scholar

[16] M. Skantharajah, Amenable hypergroups, Illinois J. Math., 1992, 36(1), 15-46. 10.1215/ijm/1255987605Search in Google Scholar

[17] Johnson, B.E., Separate continuity and measurability, Proc. Amer. Math. Soc., 1969, 20, 420-422. 10.1090/S0002-9939-1969-0236345-0Search in Google Scholar

[18] Lasser, R., Amenability and weak amenability of `1-algebras of polynomial hypergroups, Studia Math., 2007, 182, 183-196. 10.4064/sm182-2-6Search in Google Scholar

[19] Lasser, R., Various amenability properties of the L1-algebra of polynomial hypergroups and applications, J. Comput. Appl. Math., 2009, 233, 786-792. 10.1016/ in Google Scholar

[20] Amini, M., Bodaghi, A., Ebrahimi Bagha, D., Module amenability of the second dual and module topological center of semigroup algebras, Semigroup Forum, 2010, 80, 302-312. 10.1007/s00233-010-9211-8Search in Google Scholar

[21] Runde V., Lectures on Amenability, Lecture Notes in Mathematics 1774, Springer-Verlag, Berlin, 2002. 10.1007/b82937Search in Google Scholar

[22] Doran, R.S., Wichman, J., Approximate Identities and Factorization in Banach Modules, Lecture Notes in Mathematics 768, Springer-Verlag, Berlin, 1979. 10.1007/BFb0098610Search in Google Scholar

[23] Lasser, R., Orthogonal polynomials and hypergroups, Rend. Mat., 1983, 3, 185-209. Search in Google Scholar

Received: 2015-1-15
Accepted: 2015-10-14
Published Online: 2015-10-28

©2015 Massoud Amini

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 4.3.2024 from
Scroll to top button